Continuous Extensions On Euclidean Combinatorial Configurations
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
252 4
Ultima descărcare din IBN:
2023-11-07 10:07
Căutarea după subiecte
similare conform CZU
519.85 (43)
Cercetări operaționale (OR) teorii şi metode matematice (166)
SM ISO690:2012
PICHUGINA, Oksana, YAKOVLEV, Sergiy. Continuous Extensions On Euclidean Combinatorial Configurations. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2022, nr. 1(98), pp. 3-21. ISSN 1024-7696. DOI: https://doi.org/10.56415/basm.y2022.i1.p3
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1(98) / 2022 / ISSN 1024-7696 /ISSNe 2587-4322

Continuous Extensions On Euclidean Combinatorial Configurations

DOI: https://doi.org/10.56415/basm.y2022.i1.p3
CZU: 519.85
MSC 2010: 90C27, 90C57.

Pag. 3-21

Pichugina Oksana, Yakovlev Sergiy
 
National Aerospace University – Kharkiv Aviation Institute
 
Disponibil în IBN: 27 iulie 2022


Rezumat

In this paper, we introduce a concept of the Euclidean combinatorial configuration as a mapping of a set of certain objects into a point of Euclidean space. We classify Euclidean combinatorial configurations sets based on their structure and constraints. The proposed typology forms the basis for studying continuous functional representations of combinatorial configurations. Special classes of functional extensions are introduced, their properties are described, and corresponding examples are given.

Cuvinte-cheie
Combinatorial configuration, Continuous representation, Extensions, combinatorial optimization